# SDR HALA2011061100260

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 95,926 hours, 18,241 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Migrated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - RT WING INBD AILERON SEAL MIGRATION.  REPOSTIONED AND SECURED WEATHER SEAL, RT WING INBD AILERON, INBD POSITION.  REF AMM 27-00-00.
